MAUDE Adverse Event Report: SIGHT SCIENCES INC., OMNI SURGICAL SYSTEM

SIGHT SCIENCES INC., OMNI SURGICAL SYSTEM
Catalog Number 1-108
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The physician using an omni device reported that the catheter got stuck and detached while retracting to perform the second half of the 360 degree canaloplasty procedure.The detached microcatheter was removed using forceps.There was no further injury reported.
 
Additional Manufacturer Narrative
The returned device was evaluated and was determined that there is no evidence that the device design or manufacturing process was the cause of the incident based on a review of the lot history and relevant components of the returned device.A video of the actual procedure was not available and therefore a definitive root cause could not be determined; however, the probable root cause for this incident is likely due to a surgical technique or use error based on: returned device found to meet specification, and user history of this physician as well as review of past similar complaints reported by other physicians, where videos of the procedure was provided, determined the incident occurred due to a surgical technique or use error.

Brand Name
OMNI SURGICAL SYSTEM
Common Device Name
OMNI SURGICAL SYSTEM
Manufacturer (Section D)
SIGHT SCIENCES INC.,
4040 campbell ave
suite 100
menlo park CA 94025
Manufacturer (Section G)
SIGHT SCIENCES INC.,
4040 campbell ave
suite 100
menlo park CA 94025
Manufacturer Contact
ranjani madhavan
4040 campbell ave
suite 100
menlo park, CA 94025
MDR Report Key18789340
Report Number3010363671-2024-00003
Device Sequence Number20786980
Product Code MRH
UDI-Device Identifier00858027006525
UDI-Public00858027006525
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number1-108
Device Lot NumberF23E24-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/27/2024
Supplement Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown